# SDR DALA2024111110814

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 GOUGE UPPER SKIN IB FIXED LEADING EDGE LOCATED BETWEEN RIB2 TO RIB3 ON RH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION ON UPPER SKIN IB FIXED LEADING EDGE LOCATED BETWEEN RIB2 TO RIB3 ON RH WING AS PER ER/A 621939-14. (0652774)
